# SDR GCXA20230601183

- Difficulty date: June 1, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N276GX
- Make and model: Airbus A320-214
- Aircraft serial: 2695
- Aircraft time: 47,837 hours, 29,945 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION AT LEFT WING UPPER SURFACE STA. 3758 BETWEEN RIB 12 TO RIB 13 AND STRINGER 10 TO STRINGER 11
